Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the hyperspace of subcontinua of an arc-like continuum


Author: George W. Henderson
Journal: Proc. Amer. Math. Soc. 27 (1971), 416-417
MSC: Primary 54.55
DOI: https://doi.org/10.1090/S0002-9939-1971-0273576-7
MathSciNet review: 0273576
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the hyperspace of each arc-like continuum can be embedded in $ {E^3}$.


References [Enhancements On Off] (What's this?)

  • [1] W. R. R. Transue, On the hyperspace of subcontinua of the pseudoarc, Proc. Amer. Math Soc. 18 (1967), 1074-1075. MR 36 #5901. MR 0222851 (36:5901)
  • [2] R. H. Bing and R. J. Bean (Editors), Topology seminar, Wisconsin, 1965, Ann. of Math. Studies, no. 60, Princeton Univ. Press, Princeton, N. J., 1966. MR 34 #1974. MR 0202100 (34:1974)
  • [3] R. H. Bing, Snake-like continua, Duke Math. J. 18 (1951), 653-663. MR 13, 265. MR 0043450 (13:265a)
  • [4] R. Engelking, Outline of general topology, PWN, Warsaw, 1965; English transl., North-Holland, Amsterdam; Interscience, New York, 1968. MR 36 #4508; MR 37 #5836. MR 0230273 (37:5836)
  • [5] J. L. Kelley, Hyperspaces of a continuum, Trans. Amer. Math. Soc. 52 (1942), 22-36. MR 3, 315. MR 0006505 (3:315b)
  • [6] J. Segal, Hyperspaces of the inverse limit space, Proc. Amer. Math. Soc. 10 (1959), 706-709. MR 21 #7492. MR 0108780 (21:7492)
  • [7] M. C. McCord, Embedding $ \mathcal{P}$-like compacta in manifolds, Canad. J. Math. 19 (1967), 321-332. MR 35 #3669. MR 0212804 (35:3669)
  • [8] T. Radó, On continuous mappings of Peano spaces, Trans. Amer. Math. Soc. 58 (1945), 420-454. MR 7, 282. MR 0014419 (7:282e)
  • [9] R. H. Bing, Approximating surfaces with polyhedral ones, Ann. of Math. (2) 65 (1957), 456-483. MR 19, 300. MR 0087090 (19:300f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.55

Retrieve articles in all journals with MSC: 54.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0273576-7
Keywords: Arc-like continua, hyperspace of continua, imbedding
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society